CSpace
ON N-WIDTHS OF PERIODIC-FUNCTIONS
CHEN, H
1991-07-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume12Issue:3Pages:272-281
AbstractLet B approximately p(r),1 = {f: g(r-1) is abs. cont. on I = [a, b], f is periodic with periodic with period H(= b - a), f(x1) = 0, parallel-to f(r) parallel-to p less-than-or-equal-to 1}, where x1 is any fixed point in [a, b]. The author finds the Kolmogorov, Gel'fand, linear, and Berustein n-widths of B approximately p(r), 1 in L(p)(I) for n odd, infinity > p > 1. The optimal subspaces and operators are also found.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1991GA68800005
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27380
Collection中国科学院数学与系统科学研究院
Corresponding AuthorCHEN, H
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, H. ON N-WIDTHS OF PERIODIC-FUNCTIONS[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1991,12(3):272-281.
APA CHEN, H.(1991).ON N-WIDTHS OF PERIODIC-FUNCTIONS.CHINESE ANNALS OF MATHEMATICS SERIES B,12(3),272-281.
MLA CHEN, H."ON N-WIDTHS OF PERIODIC-FUNCTIONS".CHINESE ANNALS OF MATHEMATICS SERIES B 12.3(1991):272-281.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.